RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 54–60 (Mi ivm9237)  

Complex spherical semi-designs

N. O. Kotelina, A. B. Pevnyi

P. Sorokin Syktyvkar State University, 55 Oktyabr'skii Ave., Syktyvkar, 167001 Russia

Abstract: We prove a complex analog of Sidelnikov's integral inequality. In discrete case an inequality turns into equality on the complex spherical semi-designs and only on them.

Keywords: Sidelnikov's inequality, complex spherical semi-designs.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 46–51

Bibliographic databases:

UDC: 517.55
Received: 10.11.2015

Citation: N. O. Kotelina, A. B. Pevnyi, “Complex spherical semi-designs”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 54–60; Russian Math. (Iz. VUZ), 61:5 (2017), 46–51

Citation in format AMSBIB
\Bibitem{KotPev17}
\by N.~O.~Kotelina, A.~B.~Pevnyi
\paper Complex spherical semi-designs
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 54--60
\mathnet{http://mi.mathnet.ru/ivm9237}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 46--51
\crossref{https://doi.org/10.3103/S1066369X17050061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018368864}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9237
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:62
    Full text:12
    References:16
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020